03-14-2002, 11:58 AM #1
ANADROL Question: Health Concern about arms
My friend has been taking Anadrol for a few weeks, and he has noticed something very strange. His right arm is becoming very thick and tight, while his left one is not. It is so tight that he says it feels like a blood clot in the arm or something to that effect. When he works out, his right arm turns somewhat blue in some spots as if he had been punched which had left a bruise. He has used Anadrol before and has never had this problem.
I keep telling him not to use Anadrol due to the fact that is is the strongest and most dangerous steroid on Earth, but he doesn't listen.
Anyhow, he doesn't want to see a doctor and say he was juicing, but he is becoming concerned and wonders what he should do. I think the dude should just switch to needles... Sust or something.
Any info would be appreciated.
03-14-2002, 12:01 PM #2
go see a doc.
03-14-2002, 12:30 PM #3
Kick him in the ass . . .
I concur with my distinguished colleague, Dr. Evil. What you are describing is a set of medical symptoms that can only be diagnosed through an in-person examination by a medical professional.
I can tell you that the symptoms you described are not normally side effects of Anadrol . However, your buddy's entire medical situation would have to be taken into consideration, including how the Anadrol might be interacting with any other medications or supplements he is taking. For example, if he is also doing an ECA stack, which includes aspirin (an anti-coagulant, or blood thinner), this would heighten the potential for bruising. That still does not explain what you described as the thick/tight feeling in the arm.
At the very least, both you and your friend should read the official product literature for Anadrol. This is the full prescribing information that is filed with the F.D.A. and used by physicians, and incldues all of the technical information on the drug, as well as its clinical indications, precautions, and side effects. You'll find all that at http://www.unimed.com/proddisc5.html.
Now, tell your buddy that you know it takes balls to use AS. So if he has enough balls to use them, he should certainly have enough balls to go see a doctor, to be honest with that doctor, to find out what has caused the problem, and to end the problem. Until he does that, he should certainly lay off the Anadrol.
03-14-2002, 12:36 PM #4
03-14-2002, 12:45 PM #5
jees i never heard of anything like that before (not caused by AS anyway)
i agree with the others - he needs a doc right now! if he wont go DRAG him and if hes too big to drag hit him with a brick and carry him (the doc can deal with the head wound as well)
03-14-2002, 02:37 PM #6
tnt, you remind me of someone i knew on the boards a long time ago...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)